Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 88, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 18, 2017, 8:30 PM CDT for 4 counties in Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2017, 8:30 PM CDT (01:30 UTC)
- Expired
- May 18, 2017, 9:09 PM CDT
- In force
- 39 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Elk County, KS, Greenwood County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 122 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 3:21 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2055 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1439 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
387
WUUS53 KICT 190130
SVRICT
KSC049-073-205-207-190230-
/O.NEW.KICT.SV.W.0088.170519T0130Z-170519T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
830 PM CDT THU MAY 18 2017
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northeastern Elk County in southeastern Kansas...
Western Wilson County in southeastern Kansas...
Woodson County in southeastern Kansas...
Southeastern Greenwood County in southeastern Kansas...
* Until 930 PM CDT
* At 829 PM CDT, severe thunderstorms were located along a line
extending from 8 miles northwest of Toronto to near Elk Falls,
moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fredonia, Yates Center, Howard, Toronto, Severy, Fall River, New
Albany, Coyville, Buxton, Toronto Lake, Batesville, Fall River
State Park, Fall River Lake and Cross Timbers State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CDT for southeastern
Kansas.
LAT...LON 3740 9631 3760 9624 3778 9608 3804 9595
3804 9563 3738 9589
TIME...MOT...LOC 0129Z 217DEG 57KT 3788 9605 3743 9617
HAIL...<.75IN
WIND...60MPH
$$
CARUSO3 follow-up statements
050
WWUS53 KICT 190149
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
849 PM CDT THU MAY 18 2017
KSC049-073-205-207-190230-
/O.CON.KICT.SV.W.0088.000000T0000Z-170519T0230Z/
Elk KS-Wilson KS-Woodson KS-Greenwood KS-
849 PM CDT THU MAY 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN ELK...WESTERN WILSON...WOODSON AND SOUTHEASTERN
GREENWOOD COUNTIES...
At 848 PM CDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Le Roy to 7 miles south of Fall
River, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fredonia, Yates Center, Howard, Toronto, Severy, Fall River, New
Albany, Coyville, Buxton, Toronto Lake, Batesville, Fall River State
Park, Fall River Lake and Cross Timbers State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 1100 PM CDT for southeastern
Kansas.
LAT...LON 3740 9631 3760 9624 3778 9608 3804 9595
3804 9563 3738 9589
TIME...MOT...LOC 0148Z 236DEG 32KT 3802 9576 3751 9601
HAIL...<.75IN
WIND...60MPH
$$
KLEINSASSER175
WWUS53 KICT 190201
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
901 PM CDT THU MAY 18 2017
KSC049-073-205-190211-
/O.CAN.KICT.SV.W.0088.000000T0000Z-170519T0230Z/
Elk KS-Wilson KS-Greenwood KS-
901 PM CDT THU MAY 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELK...WESTERN
WILSON AND SOUTHEASTERN GREENWOOD COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3774 9575 3773 9578 3774 9596 3804 9595
3804 9563
TIME...MOT...LOC 0201Z 209DEG 47KT 3803 9574 3776 9589
$$
KSC207-190230-
/O.CON.KICT.SV.W.0088.000000T0000Z-170519T0230Z/
Woodson KS-
901 PM CDT THU MAY 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WESTERN WOODSON COUNTY...
At 901 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Le Roy to near Toronto, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Yates Center, Toronto, Cross Timbers State Park, Toronto Lake and
Batesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3774 9575 3773 9578 3774 9596 3804 9595
3804 9563
TIME...MOT...LOC 0201Z 209DEG 47KT 3803 9574 3776 9589
HAIL...<.75IN
WIND...60MPH
$$
KLEINSASSER779
WWUS53 KICT 190209
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
909 PM CDT THU MAY 18 2017
KSC207-190219-
/O.CAN.KICT.SV.W.0088.000000T0000Z-170519T0230Z/
Woodson KS-
909 PM CDT THU MAY 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WOODSON COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds and
heavy rain are still possible with these thunderstorms.
LAT...LON 3774 9575 3773 9578 3774 9596 3804 9595
3804 9563
TIME...MOT...LOC 0208Z 217DEG 57KT 3812 9565 3785 9580
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 8:27 PM CDT, 3 minutes earlier.
Area forecast discussion, May 18, 8:27 PM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Wichita KS 827 PM CDT Thu May 18 2017 .UPDATE... Issued at 819 PM CDT Thu May 18 2017 Headline: Tornado Watch #239 Cancelled for all of Central & South Central KS, but remains in effect for Elk, Greenwood & Chase Counties. Airmass has stabilized considerably across all of Central & South Central KS. MLCAPES from 2,000 to 2,500 J/KG still reside across Southeast KS south of a strong warm front. As such, Tornado Watch #239 remains in effect for these 3 counties. UPDATE Issued at 527 PM CDT Thu May 18 2017 Highlight: Russell & Lincoln Counties added to Tornado Watch #239. With tornadic severe thunderstorms surging almost due north across Barton & Ellsworth Counties it's a no-brainer to add Russell & Lincoln Counties to Tornado Watch #239. && .SHORT TERM...(This evening through Friday night) Issued at 106 PM CDT Thu May 18 2017 Forecast highlights focus around severe weather and heavy rain/flooding potential this afternoon- evening, and again Friday afternoon-evening. All signs continue to point toward the potential for higher-end severe weather this afternoon and evening, mainly south of I-70 and along/west of the Flint Hills, as a powerful shortwave approaching from the southwest interacts with a strongly unstable airmass. A dryline is sharpening west/southwest of the forecast area, with a warm front sharpening central into eastern KS. All facets of severe weather appear possible, including very large/giant hail, damaging straight-line winds locally heavy rain/flooding and a few strong/violent tornadoes. However, as this morning's update forecaster alluded too, there are some caveats that may throw a "fly in the ointment" regarding higher-end severe potential. Strong lift as evident on water vapor imagery is already overspreading western Oklahoma. Consequently, given the very moist/unstable and weakly capped airmass, thinking thunderstorms could initiate much earlier than expected, possibly as early as 2-3pm. This scenario is strongly supported by most of the short-range hi-res models. If this occurs, thunderstorms will be firing well before the strongest low-level shear can become established, which would likely lessen the tornado threat. In addition, given the strong meridional flow and strong forcing, storm mergers and mixed mode storm type is likely, also lessening the higher-end severe weather risk. However, given these caveats, do not want to minimize the risk across the Plains this afternoon- evening. Severe weather is going to occur, but there remains some questions on magnitude and extent of the higher-end severe potential. One or more thunderstorm complexes should eventually materialize this evening/overnight, spreading into eastern KS with a threat for large hail and damaging winds, although higher-end risk should remain generally along/west of the Flint Hills. Attention then turns to Friday's severe weather potential, as another powerful shortwave approaches from the southwest and overspreads a continued moist/unstable airmass. Tonight's convection will likely generate a fairly massive cold pool across the eastern half of KS, effectively stabilizing the airmass. However, the strong shortwave approaching from the southwest should allow the airmass to recover due to strengthening south/southeast flow to allow for scattered to numerous strong- severe storms by early to mid- afternoon. Given questions regarding magnitude of tonight's cold pool, there remains some uncertainty regarding the exact placement and magnitude of Friday's severe weather. However, given strong instability and even stronger deep layer shear than today, could be looking at higher-end severe weather once again. Activity should then consolidate into one or more big complexes and spread into eastern Kansas during the overnight. Another aspect the next few days is the potential for very heavy rainfall and associated flooding, including big rises on area rivers/streams. Taking into account the expected rainfall, River Forecast Center ensembles indicate many rivers/streams exceeding minor-moderate flood stage, with some rivers/streams possibly exceeding major flood stage across south-central and southeast Kansas. Consequently, will issue a flash flood watch through Friday night. .LONG TERM...(Saturday through Thursday) Issued at 106 PM CDT Thu May 18 2017 Weather quiets down and cools off for the weekend through next week, with little to no severe weather chances on the horizon. Could be looking at off-and-on shower/thunderstorm chances Sunday night through Tuesday, but widespread severe weather or heavy rain appears unlikely. && .AVIATION...(For the 00Z TAFS through 00Z Friday Evening) Issued at 652 PM CDT Thu May 18 2017 Numerous (+)TSRA will continue across all of Central & South- Central KS the rest of the night with TSRA spreading NE across Southeast KS ~03Z. Severe thunderstorms are sure to continue in many areas with variable winds sustained ~35kts with 40-45kt gusts. "Low-end" MVFR cigs are no doubt likely in areas where (+)TSRA are located. MVFR cigs are likely in all areas later tonight as a surface cyclone continues to drift east over West TX. The sfc cyclone's slow eastward movement would keep southeast winds ~15kts prevailing across Southeast KS throughout the night while Northeast winds sustained from 17-22kts prevail across Central KS. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 62 76 52 67 / 80 80 70 10 Hutchinson 59 72 49 65 / 90 70 70 10 Newton 60 73 50 64 / 80 80 70 10 ElDorado 62 75 53 66 / 80 80 80 20 Winfield-KWLD -14 77 54 68 / 80 80 80 10 Russell 56 64 44 62 / 90 60 60 20 Great Bend 56 66 45 63 / 90 60 60 10 Salina 59 69 49 64 / 90 70 80 20 McPherson 59 70 49 64 / 90 70 70 10 Coffeyville 65 79 61 71 / 70 60 80 40 Chanute 64 78 60 70 / 80 60 80 30 Iola 63 77 59 69 / 80 60 80 30 Parsons-KPPF 65 79 60 70 / 80 60 80 30 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday morning for KSZ032-033- 047>053-067>072-082-083-091>096-098>100. && UPDATE...EPS SHORT TERM...ADK LONG TERM...ADK AVIATION...EPS
Hazardous weather outlook, May 18, 2:01 PM CDT, 6 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 201 PM CDT Thu May 18 2017 KSZ032-033-047>053-067>072-082-083-091>096-098>100-191915- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 201 PM CDT Thu May 18 2017 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...This Afternoon and Tonight Severe thunderstorms with very large hail and damaging winds are expected. A few potentially strong to violent tornadoes are also possible. The highest threat is mainly south of I-70 and west of the Flint Hills between 3 PM and 10 PM. Storms will consolidate into one or more complexes overnight, with a continued damaging wind threat over eastern Kansas. Heavy rain and localized flash flooding is also possible through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong to severe thunderstorms are possible once again Friday afternoon and evening, mainly over the eastern half of Kansas. While some uncertainty exists, higher-end severe weather is possible once again, with very large hail, damaging winds, heavy rain, pockets of flash flooding and a few tornadoes. One or more thunderstorm complexes will then materialize across eastern Kansas during the evening and overnight hours, with a continued damaging wind, heavy rain and flash flooding threat. Due to the expected heavy rain through Friday night, several rivers and streams are expected to reach or exceed flood stage late Friday through the weekend, and possibly into next week, especially over the eastern half of Kansas. Moderate to major river flooding is possible. Stay tuned for any river flood warning statements. Thunderstorms are possible from Sunday Night through Tuesday, but widespread severe weather or heavy rain appears unlikely. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening across much of the region, and again Friday afternoon and evening over mainly the eastern half of Kansas. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, May 18, 6:50 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM TSTM WND GST MULVANE 37.48N 97.24W
05/18/2017 M60.00 MPH SEDGWICK KS EMERGENCY MNGR
SOUTHEAST SIDE OF TOWN AT WEBB AND 119TH.
&&
BDKLocal storm report, May 18, 6:52 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
652 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND GST ROSE HILL 37.57N 97.13W
05/18/2017 E60.00 MPH BUTLER KS EMERGENCY MNGR
50 TO 60 MPH.
&&
BDKSpecial weather statement, May 18, 6:55 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Wichita KS
655 PM CDT THU MAY 18 2017
KSZ069-190030-
Butler KS-
655 PM CDT THU MAY 18 2017
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southern and Central Butler County in south central Kansas...
* Until 730 PM CDT
* At 653 PM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near Rose
Hill to near Douglass...and moving north at 50 mph.
wind gusts up to 55 mph will be possible with these storms.
* Locations impacted include...
El Dorado, Andover, Augusta, Rose Hill, Douglass, Towanda, Benton,
Whitewater, Leon, Santa Fe Lake, El Dorado State Park, Augusta
Municipal Airport, El Dorado Airport and El Dorado Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issues by the National Weather
Service.
&&
A tornado watch remains in effect until 1100 PM CDT for south central
Kansas.
LAT...LON 3782 9716 3796 9715 3784 9663 3747 9681
3748 9715
TIME...MOT...LOC 2354Z 198DEG 44KT 3763 9713 3747 9695
KLEINSASSERSpecial weather statement, May 18, 7:12 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Wichita KS
712 PM CDT THU MAY 18 2017
KSZ052-068-069-083-190045-
Butler KS-Harvey KS-Marion KS-Sedgwick KS-
712 PM CDT THU MAY 18 2017
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Butler County in south central Kansas...
Eastern Harvey County in south central Kansas...
Southern Marion County in central Kansas...
Northeastern Sedgwick County in south central Kansas...
* Until 745 PM CDT
* At 710 PM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from North
Newton...to near Whitewater...to near Augusta...to 8 miles south
of Leon...and moving north at 60 mph.
wind gusts up to 55 mph will be possible with these storms.
* Locations impacted include...
Newton, El Dorado, Andover, Augusta, Rose Hill, Hesston, Hillsboro,
North Newton, Douglass, Towanda, Peabody, Benton, Whitewater, Leon,
Florence, Goessel, Potwin, Walton, Elbing and Burns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issues by the National Weather
Service.
&&
A tornado watch remains in effect until 1100 PM CDT for south
central, central, southeastern and east central Kansas.
LAT...LON 3780 9715 3792 9740 3817 9739 3817 9737
3846 9737 3826 9685 3809 9684 3808 9652
3748 9653 3748 9715
TIME...MOT...LOC 0012Z 196DEG 50KT 3808 9735 3793 9711 3773 9691 3756
9683
KLEINSASSERSpecial weather statement, May 18, 7:17 PM CDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Wichita KS 717 PM CDT THU MAY 18 2017 KSZ093-190045- Cowley KS- 717 PM CDT THU MAY 18 2017 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Cowley County in south central Kansas... * Until 745 PM CDT * At 714 PM CDT...National Weather Service meteorologists were tracking numerous strong thunderstorms across Cowley county, moving north at 50 mph. wind gusts up to 55 mph will be possible with any of these storms. * Locations impacted include... Arkansas City, Winfield, Udall, Burden, Dexter, Atlanta, Geuda Springs, Rock, Cambridge, Maple City, Winfield City Lake and Strother Field Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issues by the National Weather Service. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A tornado watch remains in effect until 1100 PM CDT for south central and southeastern Kansas. LAT...LON 3748 9715 3748 9652 3700 9653 3700 9715 TIME...MOT...LOC 0016Z 196DEG 42KT 3747 9693 3701 9680 KLEINSASSER
Local storm report, May 18, 8:09 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
809 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND GST 9 NW EUREKA 37.91N 96.41W
05/18/2017 E60 MPH GREENWOOD KS TRAINED SPOTTER
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:04 PM CDT | Areal Flood Warning | ICT | Ellsworth, Saline | 12 hr |
| May 18, 7:12 PM CDT | Special Weather Statement | ICT | Butler | 33 min |
| May 18, 7:17 PM CDT | Special Weather Statement | ICT | Cowley | 28 min |
| May 18, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Cowley, Elk, Greenwood | 65 min |
| May 18, 8:05 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 34 min |
| May 18, 8:31 PM CDT | River Flood Warning | ICT | Saline | 45 hr |
| May 18, 8:37 PM CDT | River Flood Warning | ICT | Saline | 69 hr |
| May 18, 8:56 PM CDT | Special Weather Statement | ICT | Sumner | 64 min |
| May 18, 9:48 PM CDT | Areal Flood Warning | ICT | Barton | 12 hr |
| May 19, 9:32 AM CDT | Areal Flood Warning | ICT | Barton | 9 hr |
| May 19, 9:33 AM CDT | Special Weather Statement | ICT | Chase | 27 min |
| May 19, 10:28 AM CDT | Special Weather Statement | ICT | Harper, Sumner | 47 min |
| May 19, 10:38 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Harper, Sedgwick, Sumner | 34 min |
| May 19, 11:15 AM CDT | Special Weather Statement | ICT | Butler, Sedgwick | 45 min |
| May 19, 11:50 AM CDT | Special Weather Statement | ICT | Harvey, McPherson, Marion | 40 min |
| May 19, 12:01 PM CDT | Special Weather Statement | ICT | Butler | 44 min |
| May 19, 4:15 PM CDT | Tornado Warning | ICT | Kingman, Reno | 60 min |
| May 19, 4:22 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Reno, Rice | 53 min |
| May 19, 5:04 PM CDT | Tornado Warning | ICT | Kingman | 40 min |
| May 19, 5:07 PM CDT | Tornado Warning | ICT | Kingman, Reno | 42 min |
| May 19, 5:27 PM CDT | Tornado Warning | ICT | Kingman, Reno | 48 min |
| May 19, 5:43 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno | 49 min |
| May 19, 5:55 PM CDT | Tornado Warning | ICT | Harvey, Sedgwick | 36 min |
| May 19, 6:33 PM CDT | Special Weather Statement | ICT | Marion | 57 min |
| May 19, 6:44 PM CDT | Areal Flood Warning | ICT | Barton | 18 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.